# SDR ABXR201710090067

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 99,657 hours, 27,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 368531390988207
- Condition: Corroded
- Location: Bs 867
- Part time: 99,657 hours, 27,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DRAIN CHANNEL CORRODED, LBL 33 - RBL 77, BS 687
